# SDR FDEA202207191771

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON CLIP CRACKED AFT OF 447BR OTBD REMOVED & REPLACED CLIP 313T3380-69 (P.O # 1032439.1) IAW BAC DWG 313T2303, SHEET   161, REV - & B767 SRM 51-40-02-0G
